Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lilmiss93

Length of Course & Side Effects

Recommended Posts

I am currently on my second course of Isotretinion. I was on Accutane for 6 months in 2001. I had perfectly clear skin until after I had my daughters and then I started getting breakouts again. I started on 40 mg of Claravis (low dose) on September 25th, 2009.

My skin cleared up within a couple of weeks of starting my second course. It has been pretty clear the entire 3 months. I'm still getting a few pimples on my cheeks just before my period but that is it. The last few weeks I feel like I've been having a lot of bothersome/worrisome side effects and want to stop taking it. Maybe I'm just being a hypochondriac. However, I figure I've gone this far and really don't want to stop too soon and end up with acne again. At my last appointment my doctor talked about perhaps stopping at 4 or 5 months depending on how my skin is doing (the original plan was 6). .

So my question is what are your experiences with shorter term courses (particularly second courses)? Did they work?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×